# SDR LR7A2020100502304

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T30032
- Condition: Dented
- Location: Jato Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK UNDER JOB CARD HC5321, FOUND THE LT JATO DOOR FAIRING SKIN WITH MULTIPLE DENTS & SCRATCHES.  REPAIR BY REPLACEMENT ACCOMPLISHED, IAW LOCKHEED SMP583 SRM CH 51-60 & 51-70.  NR 2144.
